Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2011 | Journal Article | IST-REx-ID: 3781
The difference in length of curves in R^n
B.T. Fasy, Acta Sci. Math. (Szeged) 77 (2011) 359–367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Covering and packing with spheres by diagonal distortion in R^n
H. Edelsbrunner, M. Kerber, in:, C. Calude, G. Rozenberg, A. Salomaa (Eds.), Rainbow of Computer Science, Springer, 2011, pp. 20–35.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3782
Topology noise removal for curve and surface evolution
C. Chen, D. Freedman, in:, Conference Proceedings MCV 2010, Springer, 2010, pp. 31–42.
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795 | OA
The stability of the apparent contour of an orientable 2-manifold
H. Edelsbrunner, D. Morozov, A. Patel, in:, Topological Data Analysis and Visualization: Theory, Algorithms and Applications, Springer, 2010, pp. 27–42.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3848
The robustness of level sets
P. Bendich, H. Edelsbrunner, D. Morozov, A. Patel, in:, Springer, 2010, pp. 1–10.
View | DOI
 
2010 | Conference Paper | IST-REx-ID: 3849 | OA
Persistent homology under non-uniform error
P. Bendich, H. Edelsbrunner, M. Kerber, A. Patel, in:, Springer, 2010, pp. 12–23.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3850
Polygonal reconstruction from approximate offsets
E. Berberich, D. Halperin, M. Kerber, R. Pogalnikova, in:, TU Dortmund, 2010, pp. 12–23.
View
 
2010 | Conference Paper | IST-REx-ID: 3853 | OA
Mean-payoff automaton expressions
K. Chatterjee, L. Doyen, H. Edelsbrunner, T.A. Henzinger, P. Rannou, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2010, pp. 269–283.
View | Files available | DOI
 
2010 | Journal Article | IST-REx-ID: 3901 | OA
Computing robustness and persistence for images
P. Bendich, H. Edelsbrunner, M. Kerber, IEEE Transactions of Visualization and Computer Graphics 16 (2010) 1251–1260.
View | Files available | DOI
 
2009 | Conference Paper | IST-REx-ID: 3968 | OA
The persistent Morse complex segmentation of a 3-manifold
H. Edelsbrunner, J. Harer, in:, Springer, 2009, pp. 36–50.
View | Files available | DOI
 

Search

Display / Sort

Export / Embed